# SDR C2XA11IA061

- Difficulty date: March 25, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 23,331 hours, 12,430 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1308
- Condition: Inoperative
- Location: Zone 100
- Part time: 28,391 hours, 17,740 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2025 THE CREW REPORTED A LANDING GEAR AIR / GRND FAIL MESSAGE ON CLIMBOUT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LGEU, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
